I need some answers !! My boyfriend and I had unprotected sex on the last day of my period June 23 and I took plan b less than an hour later. After taking the pill I had brown discharge for over a week ( I read it's old blood). I think it might have extended my period an extra week . We had protected sex two times after that. I was suppose to get my period July 26 but I am now six days late and freaking out . I took 3 pregnancy tests and all came back negative and I feel normal . Please help
No responses have yet been posted. Add your response to this question.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2012 • 5 answers
Posted 7 Jan 2014 • 6 answers
Posted 19 Feb 2014 • 1 answer
Posted 28 Apr 2015 • 1 answer
Posted 13 Jun 2016 • 0 answers